# SDR UPS97222472

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SKIN AT STA 670 ABOVE STR 4R.  REMOVED DAMAGED AREA CORRODED BEYOND LIMITS, FABRICATED REPAIR DOUBLER AND FILLER INSTALLED PER SRM 53-30-1, 53-30-3.
